Robust delay-dependent H∞ control of uncertain time-delay systems with mixed neutral, discrete, and distributed time-delays and Markovian switching parameters
Journal article, Peer reviewed
MetadataShow full item record
Original versionKarimi, H. R. (2011). Robust delay-dependent H∞ control of uncertain time-delay systems with mixed neutral, discrete, and distributed time-delays and Markovian switching parameters. IEEE Transactions on Circuits and Systems I: Regular Papers, 58(8), 1910-1923. doi: 10.1109/tcsi.2011.2106090
The problem of robust mode-dependent delayed state feedback H ∞ control is investigated for a class of uncertain time-delay systems with Markovian switching parameters and mixed discrete, neutral, and distributed delays. Based on the LyapunovKrasovskii functional theory, new required sufficient conditions are established in terms of delay-dependent linear matrix inequalities for the stochastic stability and stabilization of the considered system using some free matrices. The desired control is derived based on a convex optimization method such that the resulting closed-loop system is stochastically stable and satisfies a prescribed level of H ∞ performance, simultaneously. Finally, two numerical examples are given to illustrate the effectiveness of our approach..
Author's version of an article published in the journal: IEEE Transactions on Circuits and Systems I: Regular Papers. Also available from the publisher at: http://dx.doi.org/10.1109/tcsi.2011.2106090
JournalIEEE Transactions on Circuits and Systems I: Regular Papers
Showing items related by title, author, creator and subject.
Wang, Yilin; Karimi, Hamid Reza; Xiang, Zhengrong (Journal article; Peer reviewed, 2013)We consider the problems of robust stability and H-infinity control for a class of networked control systems with long-time delays. Firstly, a nonlinear discrete time model with mode-dependent time delays is proposed by ...
Wang, Yilin; Karimi, Hamid Reza; Xiang, Zhengrong (Journal article; Peer reviewed, 2013)This paper is concerned with the H-infinity control issue for a class of networked control systems (NCSs) with packet dropouts and time-varying delays. Firstly, the addressed NCS is modeled as a Markovian discrete-time ...
H∞ control for two-dimensional Markovian jump systems with state-delays and defective mode information Wei, Yanling; Wang, Mao; Karimi, Hamid Reza; Qiu, Jianbin (Journal article; Peer reviewed, 2013)This paper investigates the problem of H∞ state-feedback control for a class of two-dimensional (2D) discrete-time Markovian jump linear time-delay systems with defective mode information. The mathematical model of the 2D ...